Well, I stopped taking Thorazine because of the dry mouth but Geodon is doing the same thing… right now, I can’t open my mouth very much because of this…
Should I return to Thorazine and keep using these 2 meds?
I talked with my psychologist about this dry mouth’s situation and she spoke that there is no problem to take these two meds at the same time.
In fact, I didn’t should stop taking Thorazine because was a GP that said to me to stop taking Thorazine and not my psychiatrist… I think I should hear my psychiatrist first before stopping any meds.
What should I do?
I think I should hear my psychiatrist first before stopping any meds.
I definitely think that this is a good idea.
Well, then… what should I do? I take Thorazine tonight I see if I get some good sleep and hear less voices?
Yes, talk to your psychiatrist before you make any med changes. Explain everything to them. Unless it’s impossible, i.e. the side effects are really bad.
But if I was taking Thorazine before, is not a good idea to return to it tonight?
I’m saying you should talk to your psychiatrist before stopping any meds.
When do you see your psychiatrist next?
I can’t advise you on whether to take or not take Thorazine as I’m not a doctor.
I think that I should talk with the psychiatrist first and say this situation to her.
I fear that if I start to take Thorazine again this dry mouth side effect will get worse.
I have an medical appointment with her on 09 August, 2016.
And I’m having a fast heartbeat also sometimes.
Definitely tell the psychiatrist about that. That’s scary.